REPOZYTORIUM UNIWERSYTETU
W BIAŁYMSTOKU
UwB

Proszę używać tego identyfikatora do cytowań lub wstaw link do tej pozycji: http://hdl.handle.net/11320/7628
Tytuł: Formalizing Two Generalized Approximation Operators
Autorzy: Grabowski, Adam
Sielwiesiuk, Michał
Słowa kluczowe: rough approximation
rough set
generalized approximation operator
Data wydania: 2018
Data dodania: 4-mar-2019
Wydawca: DeGruyter Open
Źródło: Formalized Mathematics, Volume 26, Issue 2, Pages 183-191
Abstrakt: Rough sets, developed by Pawlak [15], are important tool to describe situation of incomplete or partially unknown information. In this article we give the formal characterization of two closely related rough approximations, along the lines proposed in a paper by Gomolińska [2]. We continue the formalization of rough sets in Mizar [1] started in [6].
Afiliacja: Adam Grabowski - Institute of Informatics, University of Białystok, Poland
Michał Sielwiesiuk - Institute of Informatics, University of Białystok, Poland
URI: http://hdl.handle.net/11320/7628
DOI: 10.2478/forma-2018-0016
ISSN: 1426-2630
e-ISSN: 1898-9934
metadata.dc.identifier.orcid: 0000-0001-5026-3990
Typ Dokumentu: Article
Występuje w kolekcji(ach):Artykuły naukowe (WMiI)
Formalized Mathematics, 2018, Volume 26, Issue 2

Pliki w tej pozycji:
Plik Opis RozmiarFormat 
forma_2018_26_2_009.pdf246,58 kBAdobe PDFOtwórz
Pokaż pełny widok rekordu Zobacz statystyki


Pozycja ta dostępna jest na podstawie licencji Licencja Creative Commons CCL Creative Commons